# SDR DALA2024031203275

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 48,660 hours, 24,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Release Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 YELLOW RELEASE LOCK ON L3 DOOR SPRING BROKEN. CORRECTIVE ACTION: REINSTALLED GUST LOCK LEVER SPRING GUST LOCK OP CKS GOOD REF B757 AMM 52-11. (4393262)
